# SDR EISA98063

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2150 · Cabin Cooling System
- Part: Control
- Part number: 6075102
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ASCENT OUT OF DFW, NOTICED LOUD RUMBLE FROM RIGHT PACK, PACK WAS SHUT DOWN.  AIRCRAFT WOULD NOT MAINTAIN CABIN PRESSURE WITH LEFT PACK.  REMOVED AND REPLACED RIGHT 35 DEGREE CONTROL IAW 21-60-00, REPAIRED AND SECURED CONNECTOR TO LEFT PACK AIR CYCLE MACHINE IAW 21-50-00.  (M)
